Follow
Guillermo Reyes
Guillermo Reyes
Verified email at usc.edu - Homepage
Title
Cited by
Cited by
Year
Long time behavior for the inhomogeneous PME in a medium with slowly decaying density
G Reyes, JL Vázquez
Communications on Pure & Applied Analysis 8 (2), 493, 2009
442009
Long time behavior for the inhomogeneous PME in a medium with rapidly decaying density
S Kamin, G Reyes, JL Vázquez
Discrete & Continuous Dynamical Systems 26 (2), 521, 2010
432010
The Cauchy problem for the inhomogeneous porous medium equation
G Reyes, JL Vázquez
Networks & Heterogeneous Media 1 (2), 337, 2006
402006
On a class of parabolic equations with variable density and absorption
R Kersner, G Reyes, A Tesei
Advances in Differential Equations 7 (2), 155-176, 2002
362002
The inhomogeneous PME in several space dimensions. Existence and uniqueness of finite energy solutions
G Reyes, JL Vázquez
Communications on Pure & Applied Analysis 7 (6), 1275, 2008
312008
A weighted symmetrization for nonlinear elliptic and parabolic equations in inhomogeneous media
JL Vázquez, G Reyes
Journal of the European Mathematical Society 8 (3), 531-554, 2006
232006
Multi-transmission-line-beam interactive system
A Figotin, G Reyes
Journal of Mathematical Physics 54 (11), 111901, 2013
222013
Asymptotic behavior of the solutions of the inhomogeneous porous medium equation with critical vanishing density
S Nieto, G Reyes
Communications on Pure & Applied Analysis 12 (2), 1123, 2013
182013
Basic theory for a diffusion-absorption equation in an inhomogeneous medium
G Reyes, A Tesei
Nonlinear Differential Equations and Applications NoDEA 10 (2), 197-222, 2003
162003
Control de la calidad
A Rodríguez, V Martínez, N Espinosa, N Reyes, G Reyes
México. SEP-DGETA, 1999
141999
Lagrangian variational framework for boundary value problems
A Figotin, G Reyes
Journal of Mathematical Physics 56 (9), 093506, 2015
122015
The interfaces of an inhomogeneous porous medium equation with convection
R Ferreira, A de Pablo, G Reyes, A Sánchez
Communications in Partial Differential Equations 31 (4), 497-514, 2006
92006
Asymptotic behaviour of a generalized Burgers' equation
G Reyes, JL Vazquez
Journal de mathématiques pures et appliquées 78 (6), 633-666, 1999
91999
Radial equivalence of nonhomogeneous nonlinear diffusion equations
RG Iagar, G Reyes, A Sánchez
Acta applicandae mathematicae 123 (1), 53-72, 2013
82013
Self-similar solutions of a semilinear parabolic equation with inverse-square potential
G Reyes, A Tesei
Journal of Differential Equations 219 (1), 40-77, 2005
82005
Nonuniqueness of solutions to semilinear parabolic equations with singular coefficients
L Moschini, G Reyes, A Tesei
Communications on Pure & Applied Analysis 5 (1), 155, 2006
72006
Disappearance of interfaces for the porous medium equation with variable density and absorption
G Reyes, A Sánchez
Asymptotic Analysis 36 (1), 13-20, 2003
72003
Asymptotic behaviour in convection–diffusion processes
G Reyes
Nonlinear Analysis: Theory, Methods & Applications 37 (3), 301-318, 1999
71999
Asymptotic equipartition of operator-weighted energies in damped wave equations
JA Goldstein, G Reyes
Asymptotic Analysis 81 (2), 171-187, 2013
62013
Overdamping and energy decay for abstract wave equations with strong damping
GR Goldstein, JA Goldstein, G Reyes
Asymptotic Analysis 88 (4), 217, 2014
52014
The system can't perform the operation now. Try again later.
Articles 1–20